# SDR N6WA2016031303

- Difficulty date: March 13, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 29,502 hours, 21,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG AFTER LANDING.  REMOVED DEBRIS FROM BETWEEN DOOR & DOOR FRAME.  ADJUSTED PX43 SENSOR IAW AMM 52-70-10.  OPERATIONS CHECKED GOOD.
